International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 146

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

908 - 917

Approximate Solutions of Fractional Biological Population Model by Homotopy Analysis Sumudu Transform Method

V. G. Gupta [2] | Pramod Kumar [25]

Share this Article

Downloads: 142

Research Paper, Mathematics, India, Volume 5 Issue 2, February 2016

251 - 253

An Exponential Fourier Series for I-Function of Several Complex Variables

V. G. Gupta [2] | Nawal Kishor Jangid [2]

Share this Article


Top